Kentucky, 2012Damaging Winds and Lightning Strike in Kentucky, August 16, 2012
August 16, 2012 · NWS LMK · 7 events in 5 counties and zones
A lengthy squall line that developed across southern Indiana crossed the Ohio River during the evening hours of August 16th. For the most part, this line was sub-severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $27,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lengthy squall line that developed across southern Indiana crossed the Ohio River during the evening hours of August 16th. For the most part, this line was sub-severe. However, a few damaging wind gusts developed across the Louisville metropolitan area. As this line moved south across central Kentucky, it remain slightly elevated, precluding any severe wind gusts. However, this line encountered more unstable air near and south of Bowling Green. Several damaging wind gusts ensued, including one that fatally injured a person in Logan County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Aug 16, 7:23 PM EST, 17 minutes earlier.
Area forecast discussion, Aug 16, 7:23 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT THU AUG 16 2012
...Updated Aviation Discussion...
.Forecast Update...
Issued at 815 PM EDT Thu Aug 16 2012
Updated the Severe T-storm Watch 583 to expand it south and eastward
as the severe threat continues. Much drier, stable air was noted
over east central KY so did not expand the watch that far east. The
latest model data indicates storms will maintain themselves for the
next 2-4 hrs before weakening with the loss of instability. The
best area for strong to severe storms through midnight may be across
western portions of south central KY in the new watch area where a
good bubble or moisture and instability still exist. As storms move
much past the Louisville metro area, the environment becomes more
stable and we may see storms steadily decline after crossing the
Louisville metro and east. The new watch is already out. Updated
public products will be forth coming.
&&
.Short Term (Tonight through Friday night)...
Issued at 310 PM EDT Thu Aug 16 2012
Convection has fired up along and ahead of the vigorous cold front
currently draped from the Great Lakes region southwestward into
Missouri. Radar imagery depicted some pop-up showers and
thunderstorms attempting to develop north and west of the forecast
area border but as they approach southern Indiana and Kentucky,
storms have been disintegrating. SPC's Mesoscale Analysis page shows
a cap still in place along the Ohio River and the tongue of moisture
assisting in storm development is just now slowly advecting into the
area west of I-65. Therefore, timing for convection impacting
southern Indiana and north-central Kentucky looks on track similar
to previous forecasts. A narrow window of opportunity exists this
evening for storms to become strong and possibly severe but once the
sun sets and we lose daytime heating, the intensity dial on storms
will be turned back down. Additionally, as the current convection
continues to traverse southward, it is moving farther away from good
upper-level support. Showers with embedded thunder associated with
the fropa will continue to trek across central Kentucky in the
overnight hours. On Friday, another narrow window exists for showers
to redevelop into thunderstorms across the southeastern portions of
the forecast area in the afternoon hours. By tomorrow evening, the
precip should be moving out of central Kentucky completely, leaving
partly cloudy skies and cooler temperatures behind across the Ohio
Valley.
As already alluded to, temperatures will be noticeably cooler
tomorrow. Morning lows on Friday will start out in the 60s but
should only reach the upper 70s to low 80s by the peak of the day.
Once clouds clear out and radiational cooling takes over, overnight
lows Friday into Saturday morning will bottom out in the upper 50s
to lower 60s with much drier air in place.
.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Thu Aug 16 2012
Look for a mean upper ridge over the Intermountain West, with a
broad trofiness from the Rockies to the East Coast throughout the
long-term forecast period. The most fall-like conditions will occur
this weekend as the closed upper low over Hudson Bay slowly lifts
out, and before the Canadian air mass at the surface has a chance to
modify. Look for dry conditions this weekend, as diurnal showers
under the cold pool aloft should remain to our north, while the
front and its associated moisture remain suppressed to the south.
NAM continues to run several degrees warmer than the GFS, especially
with max temps over the weekend. Believe that the shallow cool air
mass behind the front is handled better by the GFS in this case, so
the forecast is maybe a degree or two warmer than GFS MOS.
Pattern aloft will gradually flatten out early next week, with
continued dry conditions and temperatures gradually recovering to
near normal. Could see an upper-level disturbance sweep through the
Ohio Valley on Wednesday, but this system will be too
moisture-starved to trigger any precip.
&&
.Aviation (00Z TAF issuance)...
Issued at 755 PM EDT Thu Aug 16 2012
Most immediate TAF concern will be a line of storms pushing SSE
through the area this evening. SDF is the most immediate threat
with a line of strong to potentially severe storms scheduled to hit
SDF between 815 and 845 pm EDT. BWG will be a bit later between
1Z-4Z. Not sure if the strong to severe storms will hold together
by the time they reach LEX, but timing should be between 2Z-6Z into
the LEX area. After the initial strong to severe storms go through,
light to moderate rains with a rumble of thunder will dominate for
the rest of the overnight hours. The wind shift with the fropa will
be more towards sunrise with winds gradually shifting to the NW
later in the day tomorrow. Stay tuned for TAF amendments as storms
approach the TAF sites. MVFR conditions and very gusty winds will
be possible in any storms.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.
Update...........AMS
Short Term.......LG
Long Term........RAS
Aviation.........AMS
Hazardous weather outlook, Aug 16, 3:52 PM EST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT THU AUG 16 2012
KYZ027>043-045>049-053>057-061>067-070>078-081-082-180000-
GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
452 PM EDT THU AUG 16 2012 /352 PM CDT THU AUG 16 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.
.DAY ONE...TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO
CENTRAL KENTUCKY LATE THIS EVENING AND CONTINUE THROUGH THE
OVERNIGHT HOURS. A FEW STORMS ACROSS NORTH CENTRAL AND WEST
CENTRAL KENTUCKY MAY BE STRONG WITH A RISK OF SMALL HAIL AND
LOCALIZED STRONG WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS AREAS ALONG
AND SOUTHEAST OF THE BLUEGRASS PARKWAY ON FRIDAY. CLOUD TO GROUND
LIGHTNING MAY ACCOMPANY ANY STORM.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT STRONG WIND GUSTS...DAMAGING
WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE EITHER THROUGH
THE SPOTTER HOTLINE...FACEBOOK...TWITTER...OR E-SPOTTER.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).
INZ076>079-083-084-089>092-KYZ023>026-180000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM
452 PM EDT THU AUG 16 2012 /352 PM CDT THU AUG 16 2012/
...SEVERE THUNDERSTORM WATCH 583 IN EFFECT UNTIL MIDNIGHT EDT /11 PM
CDT/ TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE INTO
SOUTHERN INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY PRIMARILY
WEST OF INTERSTATE 65 THIS EVENING. SOME OF THESE STORMS COULD BE
STRONG TO SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT.
SECONDARY THREATS WILL BE HAIL...CLOUD-TO-GROUND LIGHTNING...AND
LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS AREAS ALONG
AND SOUTHEAST OF THE BLUEGRASS PARKWAY ON FRIDAY. CLOUD TO GROUND
LIGHTNING MAY ACCOMPANY ANY STORM.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT STRONG WIND GUSTS...DAMAGING
WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE EITHER THROUGH
THE SPOTTER HOTLINE...FACEBOOK...TWITTER...OR E-SPOTTER.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).
JSD/LG/AMS
In the hours before
Local storm report, Aug 16, 6:31 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG HAYSVILLE 38.48N 86.92W
08/16/2012 DUBOIS IN EMERGENCY MNGR
TREE REPORTED DOWN ACROSS HWY. 231 NEAR HAYESVILLE.
&&
EVENT NUMBER LMK1201040
EBWLocal storm report, Aug 16, 6:33 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL IRELAND 38.42N 87.00W
08/16/2012 E0.50 INCH DUBOIS IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1201041
RLLocal storm report, Aug 16, 6:37 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG DUBOIS 38.45N 86.80W
08/16/2012 DUBOIS IN EMERGENCY MNGR
TREES REPORTED DOWN IN TOWN OF DUBOIS. FIRE DEPARTMENT
ESTIMATES 50 MPH WINDS.
&&
EVENT NUMBER LMK1201042
EBWLocal storm report, Aug 16, 6:51 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND GST MILLTOWN 38.34N 86.27W
08/16/2012 E60 MPH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1201043
RLSpecial weather statement, Aug 16, 7:03 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT THU AUG 16 2012
INC025-KYC027-029-091-093-111-163-170035-
CRAWFORD IN-JEFFERSON KY-MEADE KY-BRECKINRIDGE KY-BULLITT KY-HANCOCK
KY-HARDIN KY-
803 PM EDT THU AUG 16 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...AND 50 MPH
WINDS...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CORYDON TO TELL CITY...AND MOVING EAST AT 95 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND STRONG GUSTY WINDS IN
EXCESS OF 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VALLEY STATION...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PARK...
VANZANT AND TAR FORK...
LOUISVILLE INTERNATIONAL AIRPORT AND KIRK...
WOODROW AND MOOK...
WHITFIELD AND ROUTT...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 105 AND 137.
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 1 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3800 8681 3784 8663 3793 8650 3814 8646
3820 8631 3806 8627 3796 8604 3803 8592
3827 8583 3829 8568 3838 8564 3826 8541
3799 8549 3783 8564 3784 8578 3756 8635
3762 8650 3756 8660 3790 8699 3791 8699
TIME...MOT...LOC 0003Z 279DEG 81KT 3818 8610 3794 8673
RAS/LGSpecial weather statement, Aug 16, 7:38 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
838 PM EDT THU AUG 16 2012
INC077-KYC223-170120-
JEFFERSON IN-TRIMBLE KY-
838 PM EDT THU AUG 16 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF SCOTTSBURG...AND MOVING
EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG GUSTY WINDS IN EXCESS
OF 50 MPH ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BEDFORD...
MADISON...
WAKEFIELD AND LANCASTER...
VOLGA AND FIVE POINTS...
SMYRNA AND WIRT...
HANOVER BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3891 8521 3869 8520 3874 8525 3873 8532
3863 8523 3858 8522 3858 8517 3849 8528
3852 8543 3858 8543 3861 8557 3868 8557
3868 8561 3871 8561 3874 8568 3882 8569
3883 8562 3892 8554
TIME...MOT...LOC 0037Z 278DEG 21KT 3881 8560
RAS/LGLightning, Jefferson
- When
- August 16, 7:40 PM EST
- Where
- Jefferson County, 1.48 mi SSE of St Dennis
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 38.200, -85.810
Lightning toppled a large tree that blocked Lee's Lane. Several large tree branches also were downed by estimated 60 mph winds across the Shively neighborhood in western Louisville.
Thunderstorm Wind, Logan
- When
- August 16, 7:00 PM CST
- Where
- Logan County, 1.3 mi ESE of Jerico
- Measured
- 43 kt (49 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 36.990, -86.950
The state EOC reported that strong thunderstorm winds toppled a tree onto the porch of a resident in Lewisburg. A man was killed.
Thunderstorm Wind, Oldham
- When
- August 16, 8:14 PM EST
- Where
- Oldham County, 1.28 mi WNW of Goshen
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.410, -85.590
Several trees fell in the Prospect and Goshen areas.
Thunderstorm Wind, Warren
- When
- August 16, 8:17 PM CST
- Where
- Warren County, 0.88 mi SW of Bowling Green
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.970, -86.440
A spotter in Bowling Green measured a 63 mph gust. He relayed a secondary report of several trees downed across the city.
Thunderstorm Wind, Simpson
- When
- August 16, 8:20 PM CST
- Where
- Simpson County, 0.69 mi N of Franklin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.730, -86.570
A spotter estimated a 60 mph wind gust in Franklin.
Thunderstorm Wind, Simpson
- When
- August 16, 8:45 PM CST
- Where
- Simpson County, 1.31 mi WNW of Franklin
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.730, -86.590
Simpson County emergency management reported that two trees and some power lines were downed along State Highway 100 just to the west of Franklin.
Thunderstorm Wind, Simpson
- When
- August 16, 8:46 PM CST
- Where
- Simpson County, 1.31 mi WNW of Geddes
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.660, -86.570
Thunderstorms removed a portion of a resident's roof. She mentioned that several trees were toppled in her yard.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Illinois, August 16, 20122 injured · $3.7 million · 1 in hail · 26 events
- Hail and Damaging Winds in Tennessee, August 16 to 17, 20122 injured · $347,000 · 1 in hail · 36 events
- Hail and Damaging Winds in Missouri, August 16, 20124 injured · $156,000 · 2 in hail · 35 events
- Flash Flooding and Debris Flow in California, August 16 to 17, 2012$2.0 million · 52 kt wind · 6 events
- Tornado and Flash Flooding in Utah, August 16 to 21, 2012$1.5 million · EF0 · 11 events
- Flash Flooding in Arizona, August 16, 2012$500,000 · 2 events
- Hail and Damaging Winds in Arkansas, August 16, 2012$157,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Arkansas, August 16, 2012$150,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Kentucky, August 16, 2012$105,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Iowa, August 16, 2012$64,000 · 1.25 in hail · 9 events
- Hail and Damaging Winds in Oklahoma, August 16, 2012$35,000 · 70 kt wind · 12 events
- Flash Flooding and Hail in New Mexico, August 16, 2012$30,000 · 1.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 391753, 391756, 391754, 391757, 391758, 391759, 391760.